# SDR 2002F00968

- Difficulty date: August 11, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: DAS2062213
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT OUTBOARD WHEEL NR 4 DEPARTED THE AIRCRAFT DURING TAKEOFF FROM KDIK.  THE OUTER WHEEL BEARING FAILED, ALLOWING THE WHEEL TO SLIDE FROM THE AXLE.  AFTER EXAMINATION OF THE WHEEL, IT APPEARS THAT THE INNER BEARING HAD ALSO FAILED.  THE AXLE ASSEMBLY WHICH WAS DAMAGED FROM THE BEARING FAILURE WAS REPLACED.  THE NR 4 WHEEL WAS REPLACED.  THE NR 3 WHEEL WAS REPLACED AS A PRECAUTIONARY MEASURE.  THE STRUT WAS SERVICED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
